# SDR UIEA2017092501828

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140T25409
- Condition: Cracked
- Location: Bs 742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME CRACKED AT BS 742 APPROX, 25 INCHES FROM LT CARGO SIDE WALL.  REMOVED, FABRICATED,  AND INSTALLED FRAME IAW SRM 51-40-02-0G-0, AND DWG 140T2540.
